# SDR GAIA9898

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Ws 1135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE HEAVY CHECK, INSPECTION FOUND TWO PILOT HOLES ELONGATED, LOCATED AT RT MLG WHEEL WELL AREA.  THE HOLES WHERE REPAIRED USING FLIGHT VEHICLES INC REPAIR SKETCH NUMBER 57-98515-2.  THE AIRCRAFT WAS THEN RETURN TO SERVICE  (M)
